MathSciNet Relay Station
MathSciNet bibliographic data
MR541873 (81k:35052) 35J25 (35D05 47H15)
de Figueiredo, Djairo Guedes; Ni, Wei Ming Perturbations of second order linear elliptic problems by nonlinearities without Landesman-Lazer condition. Nonlinear Anal. 3 (1979), no. 5, 629–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement